# SDR 2007FA0000945

- Difficulty date: October 12, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Aircraft: N408J
- Make and model: Raythn 390
- Aircraft serial: RB193
- Aircraft time: 125 hours, 146 cycles
- Engine: Wilint FJ442A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Damaged
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC PUMP ASSY, PN 390-389022-0003, INSPECTED AND FOUND NOT DEFECTIVE.  FOUND DEFECTIVE/ DAMAGED PART PN MS28778-6, PACKING.  FLIGHT CREW COMPLETED ABNORMAL CHECKLIST.  UPON INSPECTION FOUND THAT PACKING AT HYDRAULIC PUMP PRESSURE OUTLET FITTING HAD FAILED.  THIS COMPONENT WAS WORKED ON IAW MFG SAFETY COMMUNIQUE , CONTROL NR JAS-SDR-001.  (K)
